# SDR SWIA201130331

- Difficulty date: July 22, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 35,459 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  SERVICE DOOR LOWER SILL AFT SIDE HAS CORROSION.  REPAIRED SERVICE DOOR LOWER SILL AFT SIDE.
